# SDR CALA0400683

- Difficulty date: October 22, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 55,924 hours, 30,408 cycles
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.8 INCH CRACK IN FUSELAGE SKIN 3 INCHES AFT OF STA 727D AND BELOW S23R.  THE SKIN WAS REPAIRED IAW ECRA 5330-03090.
